# SDR CALA2013111993069

- Difficulty date: November 19, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 91,712 hours, 10,774 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN HAS EVIDENCE OF DAMAGE AT STATION 1980 NEAR BULK CARGO DOOR FWD EDGE APPROXIMATELY ONE FOOT UPWARD FROM FWD LOWER CORNER.  CHECKED DAMAGE AREA NO CRACK FOUND, DAMAGE THAT EXCEEDS THE ALLOWABLE SRM LIMITS WILL BE REPAIRED ON CF, IAW GMM05-30-05 & IS SUBJECT TO APPROVAL BY QC.  ACCOMPLISHED HFEC INSP IAW MF8680 NO CRACKS FOUND, HFEC INSP CW NO DEFECTS NOTED OK TO CF9 IAW TOMC.  REMOVED DOUBLER. HFEC MFG & INSTALLED REPAIR IAW ECRA 5330-04745.
